# SDR FOTR20170404079

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352I16
- Condition: Cracked
- Location: Bs 601
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT FS 601 AND STR 8R. REPLACED ON FAS NR00467 W/O N470VX-01-01.
